| Model Number |
554-3003-001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.It was confirmed that part of the microtip needle had separated from the rest of the handpiece.The fracture site did not immediately indicate a specific cause for the failure.Testing and disassembly of the device did not reveal any further anomalies or defects.
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the handpiece and was retrieved from the treatment site.There were no patient complications.